Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5717
Title: Weakly ωb-Continuous Functions
Authors: Mustafa, Jamal M.
Keywords: Weakly ωb-Continuous functionsωb-Open Setsb-Open SetsWeakly b-Continuous Functions
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Source: Jamal M. Mustafa, "Weakly ωb-Continuous Functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 53–60
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: In this paper we introduce a new class of functions called weakly ωb-Continuous functions and investigate several properties and characterizations. Connections with other existing concepts, such as ωb-Continuous and weakly b-continuous functions, are also discussed.
URI: http://hdl.handle.net/10077/5717
ISSN: 0049-4704
eISSN: 2464-8728
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:
File Description SizeFormat 
MustafaRendMat43.pdf136.65 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

1,133
Last Week
0
Last month
3
checked on Oct 19, 2018

Download(s)

526
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.